# SDR UHLA2014050400358

- Difficulty date: May 4, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 27,833 hours, 17,143 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB 11 FWD UPPER LEG CRACKED AT AFT FASTENER.  REPAIR IAW ETD 2014-170-037259.
